WE SHIP DAILY FROM ADELAIDE SOUTH AUSTRALIA - CLIENTS ARE REPORTING DELAYED DELIVERY BY AUSTRALIA POST DUE TO COVID RESTRICTIONS, FOR URGENT ITEMS PLEASE SELECT EXPRESS DELIVERY WHEN COMPLETING CHECKOUT

Hayfever Pack - 100x Fexofenadine + 100x Cetirizine + 100x Loratadine + 100x Paracetamol
Hayfever Pack - 100x Fexofenadine + 100x Cetirizine + 100x Loratadine + 100x Paracetamol
Hayfever Pack - 100x Fexofenadine + 100x Cetirizine + 100x Loratadine + 100x Paracetamol
Hayfever Pack - 100x Fexofenadine + 100x Cetirizine + 100x Loratadine + 100x Paracetamol
  • Load image into Gallery viewer, Hayfever Pack - 100x Fexofenadine + 100x Cetirizine + 100x Loratadine + 100x Paracetamol
  • Load image into Gallery viewer, Hayfever Pack - 100x Fexofenadine + 100x Cetirizine + 100x Loratadine + 100x Paracetamol
  • Load image into Gallery viewer, Hayfever Pack - 100x Fexofenadine + 100x Cetirizine + 100x Loratadine + 100x Paracetamol
  • Load image into Gallery viewer, Hayfever Pack - 100x Fexofenadine + 100x Cetirizine + 100x Loratadine + 100x Paracetamol

Hayfever Pack - 100x Fexofenadine + 100x Cetirizine + 100x Loratadine + 100x Paracetamol

Vendor
Allied Pharmacy Group Pty Ltd
Regular price
$69.99
Sale price
$69.99
Regular price
Sold out
Unit price
per 

Hayfever Family Pack

100 x Dr Reddys Fexofenadine Hyrdochloride 180mg
100 x Trust Loratadine 10mg
100 x Trust Cetirizine Hydrochloride 10mg
100 x Paracetamol (Brand May Vary)

WHILE STOCKS LAST:


PLEASE SELECT FREE SHIPPING AT CHECKOUT THIS FAMILY PACK WILL DISPATCH VIA EXPRESS SATCHEL POST

Dr Redyys HAYFEXO

Hayfexo provides fast acting, long lasting, non-drowsy relief from sneezing, itchy and runny nose, an itchy throat, and itchy and watery eyes.

Product Description & Features
NON DROWSY
ONCE PER DAY 

Relief from the symptoms of hayfever allergies:
- Sneezing
- Itchy and runny nose
- Itchy throat
- Itchy and watery eyes


Ingredients/Material

Each film coated tablet contains 180mg Fexofenadine hydrochloride

Directions For Use
Adults and Children12 years and older - 1 tablet daily as required

Warnings and Disclaimers
DO NOT USE HAYFEXO
- If you are pregnant or may become pregnant
Check with your doctor or pharmacist before taking this medicine
- Not recommended for children under 12 years
- If foil blister seal is broken

If an overdose is taken or suspected, call the Poisons Information Centre (Australia 131 126, NZ 0800 764 766) or go to the hospital immediately.

Do not exceed the recommended dose.  Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.  New Zealand Sponsor. Dr Reddy's New Zealand Limited.

TRUST LORATADINE

Product Description & Features
Symptomatic relief of hay fever, seasonal and non seasonal allergic rhinitis and chronic urticaria (hives).  Provides relief from: Sneezing, runny nose, watery itchy eyes, itchy rash.


Ingredients/Material

Loratadine 10mg  (Same active ingredient as Claratyne)

Directions For Use
Adults and children 12 years and over: Take one tablet daily as necessary.

Not recommended for children under 12 years.

Remove tablets only for immediate use.

Warnings and Disclaimers
If you have liver disease, check with your doctor or pharmacist before using this medicine.  If you are pregnant or breast feeding, check with your doctor or pharmacist before using this medicine.  If symptoms persist consult your doctor or pharmacist.

Contains lactose.
Does not contain colours or gluten.

TRUST CETIRIZINE



Each Tablet Contains Cetirizine Hydrochloride 10mg

For the relief of seasonal allergic rhinitis, perennial allergic rhinitis and chronic idiopathic urticaria (hives)

Directions:
Adults and children over 12 years: Take 1 tablet daily with or without food.
Children 6-12 years take 1/2 tablet twice daily with or without food.

Not recommended for children under 6 years of age.

Warning:
This medicine may cause drowsiness and may increase the effects of alcohol.  If effected do not drive a motor vehicle or operate machinery.

Caution:
Consult your doctor before use if:  You have kidney problems; you are pregnant (or may become pregnant) or are breastfeeding.  Contains lactose. 

Do not use if seal is broken.